Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

Includes Expert Content
Know of Nicotine Overdoes Sympotoms?
misty301 posted:
I searched here on Web MD & all I got was a bunch of cessation links. A friend of mine is mixing liquids for use in the electronic cigarette. Occasionally he gets the pure concentrated nicotine on his skin. The warning label on the bottle is insanely scary & declares that a single drop might cause death. Of course my friend uses gloves & is quick to use soap & water after contact but it concerns me after reading the bottle.

What are signs of overdoes? What are the measures to take in case something bad happens? (other than call 911)
Jonathan Foulds, PhD responded:
Initial signs of nicotine overdose include dizziness, sweatiness, feeling hot, woozy, palpitations (rapid or noticeable heart-beat) worsening to nausea and vomiting.

Helpful Tips

What are the characteristics of effective smoking cessation treatment?Expert
Many smokers who have tried unsuccessfully to quit smoking on their own start to consider seeking help to quit. Of course a quick internet ... More
Was this Helpful?
21 of 23 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.